MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX LPR; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX LPR; SURGICAL MESH
Model Number F10244-1212L
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-24d02) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Pain, adhesion and bowel obstruction are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.A batch record review showed no non-conformances or anomalies that may have caused or contributed to this event.Sterilization was completed as validated and the devices met all release specifications.
 
Event or Problem Description
A patient underwent incisional hernia repair with intraperitoneal mesh placement (ipom) on approximately (b)(6) 2024, using ovitex lpr for reinforcement.The patient returned with abdominal pain and a ct scan revealed a bowel obstruction.An exploratory laparotomy was performed and the surgeon noted adhesions requiring removal of the device and partial small bowel resection.

Brand Name
OVITEX LPR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
tina o'brien
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key20490293
Report Number3007321028-2024-00066
Device Sequence Number11805709
Product Code FTM
UDI-Device Identifier09421904065772
UDI-Public09421904065772
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10244-1212L
Device Catalogue NumberF10244-1212L
Device Lot NumberERT-24D02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2024
Initial Report FDA Received Date10/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization; Required Intervention;
Patient SexUnknown